MathSciNet Relay Station
MathSciNet bibliographic data
MR1128494 (92k:60127) 60H10
Engelbert, H. J. On the theorem of T. Yamada and S. Watanabe. Stochastics Stochastics Rep. 36 (1991), no. 3-4, 205–216.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement